# SDR MRKA9518

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691MA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24166
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 189915
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR RED LIGHT FLICKERS INTERMITTENTLY DURING FLIGHT.  ADJUSTED PROXIMITY SWITCH AND OPS CHECKED PER MM.  (W)
